# SDR SWAA2021051349236

- Difficulty date: January 20, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 47,003 hours, 28,160 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING PANEL 551CB SEAL RETAINER CHAFED (MARKED) / R&R SEAL RETAINER PER SOPM 20-50-01.
